# SDR I05R098769

- Difficulty date: August 25, 2004
- Submitted: December 28, 2004
- Operation: General aviation
- Aircraft: N970SD
- Make and model: Aerosp AS355*
- Aircraft serial: 3760
- Aircraft time: 195 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: MA12401
- Part serial: 2375
- Condition: Failed
- Location: Hyd System
- Part time: 196 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE SWITCH FAILED IN 3 HRS OF OPERATION.  REPLACED PART.
